# SDR 08FDEA03725

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631543
- Condition: Damaged
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK AT FLOOR SUPPORT MAIN CABIN STA 328 TOP OF FRAME APROX 11" FROM I/B EDGE OF LWR SILL.  REMOVED PREVIOUS REPAIR IAW B727 SRM 51-30-2.  CUTOUT DAMAGE AREA DIM 9 1/2 PER 2 INCH IAW B727 SRM 53-10-8 FIG 9.  FABRICATED FILLER MAT USED 7075T6 0.071 AND 04 EA ANGLES MAT USED 7075T6 0.071 AND 02 EA SHIMS IAW B727 SRM 53-10-8 FIG 9.  TREATED AND PRIMED AFFECTED PARTS IAW B727 SRM 51-10-2.  INSTALLED ALL REPAIR PARTS IAW B727 SRM 51-30-2.
